Items where Author is "Deepak, G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Deepak, G. and Soner, N. D. (2014) Connected domination polynomial of a graph. International Journal of Mathematical Archive, 4 (11). pp. 90-96. ISSN 2229-5046

Sivakumar, S. and Soner, N. D. and Alwardi, Anwar and Deepak, G. (2012) Connected Equitable Domination in Graphs. pure mathematical sciences, 1 (3). pp. 123-130.

Anwar Alwardi, and Soner, N. D. and Deepak, G. (2012) On the middle CN-dominating graphs. J. Math. Comput. Sci., 2 (4). pp. 889-897.

Soner, N. D. and Dhananjaya Murthy, B. V. and Deepak, G. (2012) Total co-independent domination in graphs. Appl. Math. Sci. (Ruse), 6 (129-13). pp. 6545-6551.

Deepak, G. and Soner, N. D. and Anwar Alwardi, (2012) Vertex minimal and common minimal equitable dominating graphs. Int. J. Contemp. Math. Sci., 7 (9-12). pp. 499-505.

This list was generated on Sat Nov 25 16:47:04 2017 IST.